Աստղաֆիզիկա =Астрофизика =Astrophysics

Нелинейные соотношения для статистических средних величин, описывающих процесс многократного рассеяния

Никогосян, А. Г. (2000) Нелинейные соотношения для статистических средних величин, описывающих процесс многократного рассеяния. Աստղաֆիզիկա, 43 (3). pp. 463-472. ISSN 0571-1712

[img]
Preview
PDF
Download (1430Kb) | Preview
    Item Type: Article
    Additional Information: Non-linear relations for statistical mean quantities describing the multiple scattering process.
    Uncontrolled Keywords: Nikoghossian A. G.
    Subjects: Q Science > QB Astrophysics > Stars
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 01 Jul 2013 13:12
    Last Modified: 01 Jul 2013 13:12
    URI: http://astro.asj-oa.am/id/eprint/983

    Actions (login required)

    View Item